# SDR CHQA20120508146

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 26,456 hours, 22,160 cycles
- Engine: Allsn AE3007A
- Engine time: 25,352 hours, 23,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287103507
- Part serial: SM00679
- Condition: Faulty
- Location: Cabin
- Part time: 81 hours, 100 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FLIGHT ATTENDANT COULD NOT CONTROL THE EMERGENCY LIGHTS FROM THE FLIGHT ATTENDANT PANEL, THE LIGHTS WORKED PROPERLY FROM THE COCKPIT.  MAINTENANCE REPLACED THE PASSENGER LIGHT CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
